Format

Send to

Choose Destination
  • Showing results for nerul hasan. Your search for Nurul Hasan retrieved no results.
Indian J Sex Transm Dis AIDS. 2016 Jan-Jun;37(1):85-7. doi: 10.4103/0253-7184.180292.

Sildenafil: A rare cause of erythema multiforme.

Author information

1
Department of Dermatology, Shaheed Hasan Khan Government Medical College, Mewat, Haryana, India.
2
Department of Dermatology, Dr. D. Y. Patil Medical College, Nerul, Navi Mumbai, Maharashtra, India.
3
Department of Pathology, Shaheed Hasan Khan Government Medical College, Mewat, Haryana, India.

Abstract

Erythema multiforme (EM) is an acute self-limiting mucocutaneous condition of uncertain etiopathogenesis. The most common precipitating factors are herpes simplex virus infection, mycoplasma infection, drugs, and vaccination. We report a case of EM following sildenafil used for loss of libido. EM induced by sildenafil has not been reported so far.

KEYWORDS:

Erythema multiforme; loss of libido; sidenafil

Supplemental Content

Full text links

Icon for Medknow Publications and Media Pvt Ltd Icon for PubMed Central
Loading ...
Support Center